# SDR YENA2024103101414

- Difficulty date: October 25, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N3196J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55282
- Aircraft time: 943 hours, 484 cycles
- Engine: PW1524G
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 5331402
- Part serial: 3PXAR00089
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 943 hours, 484 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2063, BOS-EYW. (AIRCRAFT DIVERTED TO FLL). 'DURING INITIAL DESCENT L ENG FAULT EICAS PRESENTED. INFO: 79 L ENG FAULT- BRG DAMPER VALVE INOP; PER PW1000G-A-79-21-07-02B-411A-D TSM WIRING CHECKS FROM EEC-1 TO OIL DAMPER VALVE CHECK NORMAL.  REMOVED & REPLACED EEC-1 PER AMP J73-21-01-00AAA. OPS CHECKS OK.'
